# SDR C8GA20080042

- Difficulty date: August 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING VISUAL INSPECTION CORROSION WAS NOTED BETWEEN STR. 29L & 29R AT BS 1010.  CORROSION WAS BEYOND LIMITS, DAMAGE WAS REMOVED. FABRICATED FILLER, FABRICATED DOUBLER. INSTALLED REPAR IAW SRM 53-30-2, 53-30-3. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
